# SDR KY7A202007021001

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 27,706 hours, 28,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006029
- Condition: Broken
- Location: Zone 400
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC PRESSURE IN FLIGHT.  MX REMOVED AND REPLACED FLAP UP HYDRAULIC LINE WITH NEW IAW MM CHAPTER 20-40-00 GROUND OPS AND LEAK CHECK GOOD.
